# SDR DALA2016022801510

- Difficulty date: February 27, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N991DL
- Make and model: Doug MD-88
- Aircraft serial: 53343
- Aircraft time: 62,966 hours, 45,352 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1003-1155
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CARGO TRACK RT SIDE FROM BS 1003 - 1155 IN AFT CARGO COMPARTMENT.  THE CARGO TRACK WAS REPLACED IAW SRM 51-10-4, SRM 51-30-1 AND DWG 5956705 REV AY.
